# SDR AALA201711249029

- Difficulty date: November 8, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347822620100
- Condition: Cracked
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON AFT GALLEY FLOORBEAM ANGLE AT -Y1447.8, FRAME 82. REPLACED THE FLOORBEAM ANGLE IAW SRM 51-72-11 DRAWING F53479750.
